Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the cause of flaking skin on the legs of one with alpha 1 ?

My skin is flaking off on my legs, my socks look like I have snow in them!! I have tried different moisturisers e en one from the doctor, in the past few years I have taken lots of antibiotics due to having alpha 1 and get chest infections regular!!!
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear patwalk..,
Thanks for choosing HCM..,
Flaking of legs means....scaling..,
commonly seen in PSORIASIS..,
It is Papulosquamous disorder..with genetic predisposition...,
So follow..,
1) SORVATE..C ...contains Calcitriol 3 mcg with Clobetasol..,
will give good result..,
2) Cap..Vit E and Omega III fatty acids...daily for 2 months..,
Answered: Thu, 12 Apr 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. the scaling of skin might be due to psoriasis. it is an autoimmune disease
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor